# SDR SWAA2016031749974

- Difficulty date: March 7, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65C80736
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK CORRODED AT STATION 727E - 847, RBL 13.  R & R FLOOR TRACK IAW SRM.
